# SDR ASAA2023060643586

- Difficulty date: June 6, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 39,469 hours, 15,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21 ABC EMERGENCY LIGHT ON OUTBOARD SEAT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT ROW 21 ABC IAW AMM 33-51-19-400-003-A AND AMM 33-51-19-000-003-A AND PERFORMED GOOD OPERATIONAL TEST IAW AMM 33-51-00-710-001-A.
